# SDR 95ZZZX6491

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Defective
- Location: Yaw Csas
- Part time: 36 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW SYSTEM COMPUTER WOULD HAVE INTERMITTENT OPERATION AND KICK AIRCRAFT AROUND 45 DEGREES TO 70 DEGREES IN AIR.  ONLY 36.2 HRS SINCE LAST REPAIR ON AUGUST 1, 1995.
